# SDR SWIA200718352

- Difficulty date: June 15, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 7,868 hours, 5,134 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD SPOILERON DEPLOYED IN FLIGHT.  REPLACED RIGHT MULTIFUNCTION SPOILER PCU IAW AMM 27-62-01.  OPS CHECKS GOOD, P/N: 51200-11, S/N OFF:  MAL-0776.
